# SDR 3EJA2025091802425

- Difficulty date: June 24, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N782JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0090
- Aircraft time: 10,472 hours, 7,445 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 3807001355002
- Condition: Failed
- Location: Zone 700
- Part time: 10,472 hours, 7,445 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

SETTING UP ON FINAL, LOWERED THE LANDING GEAR, HEARD GEAR COME DOWN, HYDRAULICS CAME ON AND WENT OFF AS SCHEDULED, WITH NO LANDING GEAR RED OR GREEN LIGHTS. REMOVED AND REPLACED LANDING GEAR DOWN LIGHT ASSY.
